# SDR 97FDEA00493

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65442341
- Condition: Corroded
- Location: Bs 460-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-,2) ON BL 0 CHORD AROUND NUT PLATE HOLES ON O/B FLANGES FROM BS 490 TO 670, LBL 2- RBL 2, WL 20, OUT OF LIMITS PER FED-EX SRM.  *S/D*  REMOVED DAMAGED CHORD, FABRICATED NEW CHORD AND INSTALLED AT BS 480 TO 700 IAW FED-EX SR-27-53-009.
